# SDR SWAA2019052833084

- Difficulty date: May 2, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 144A77321
- Condition: Debonded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL PRESSURE PANEL UPPER SURFACE DEBONDED BETWEEN BS. 665 TO BS. 667, BETWEEN LBL 66 TO LBL 70.  REPAIRED PANEL PER ER & EA.
